Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Note on the Construction of Optimal Repeated Measurements Designs

C. Ramankutty Nair
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 41, No. 3/4 (Dec., 1979), pp. 277-281
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25052157
Page Count: 5
  • Download ($43.95)
  • Cite this Item
A Note on the Construction of Optimal Repeated Measurements Designs
Preview not available

Abstract

This note gives two methods of construction of optimal repeated measurements designs. Both the methods are applicable to any number of treatments. However, one of them depends on the existence of mutually orthogonal latin squares. But this method has an advantage that it leads to designs with elastic number of periods.

Page Thumbnails

  • Thumbnail: Page 
[277]
    [277]
  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280
  • Thumbnail: Page 
281
    281